II. Causes (Axonal and sensory effects unless otherwise noted)

  1. Neuropsychiatric Medications
    1. Amitriptyline
    2. Levodopa
    3. Lithium (sensorimotor)
    4. Phenytoin
  2. Antimicrobial Medications
    1. Antiretrovirals
    2. Chloroquine (demyelinating)
    3. Dapsone
    4. Didanosine
    5. Ethambutol
    6. Interferon alfa
    7. Isoniazid
    8. Nitrofurantoin (sensorimotor)
    9. Metronidazole
    10. Stavudine
    11. Antifungal Triazoles (e.g. Fluconazole)
  3. Cardiovascular Medications
    1. Amiodarone (sensorimotor)
    2. Digoxin
    3. Hydralazine
    4. Procainamide (demyelinating)
    5. Statins (e.g. Simvastatin)
  4. Chemotherapy Medications
    1. Bortezomib (Velcade)
    2. Cisplatin
    3. Oxaliplatin
    4. Paclitaxel
    5. Thalidomide
    6. Vincristine (sensorimotor)
  5. Heavy Metals
    1. Arsenic Poisoning
    2. Gold
    3. Lead Poisoning
    4. Mercury Poisoning
    5. Thallium
  6. Other Toxins
    1. Acrylamide
    2. Carbon Disulfide
    3. Ethylene Oxide
  7. Miscellaneous
    1. Cimetidine
    2. Colchicine
    3. Disulfiram
    4. Misoprostel or Cytotec (motor)

Images: Related links to external sites (from Bing)

Related Studies

Ontology: Polyneuropathy due to drug (C0154762)

Concepts Disease or Syndrome (T047)
ICD9 357.6
ICD10 G62.0
SnomedCT 7339009
English Drug-induced polyneuropathy, drug-induced polyneuropathy, drug-induced polyneuropathy (diagnosis), Neuropathy due to drugs, Drug-related polyneuropathy, Polyneuropathy due to drug (disorder), Polyneuropathy due to drug, Polyneuropathy due to drug, NOS, Polyneuropathy due to drugs
Dutch polyneuropathie door geneesmiddelen, Polyneuropathie ten gevolge van geneesmiddelengebruik
French Polyneuropathie due aux drogues
German Polyneuropathie verursacht durch Arzneimittel, Arzneimittelinduzierte Polyneuropathie
Italian Polineuropatia da farmaci
Portuguese Polineuropatia causada por fármacos
Spanish Polineuropatía por fármacos, polineuropatía por drogas (trastorno), polineuropatía por drogas
Czech Polyneuropatie způsobená léky
Korean 약물유발성 다발 신경병증
Hungarian Gyógyszerek okozta polyneuropathia